The European Physical Journal B - Condensed Matter and Complex Systems

, Volume 22, Issue 4, pp 473–478

Painlevé integrability and multi-dromion solutions of the 2+1 dimensional AKNS system

  • Sen-yue Lou
  • Ji Lin
  • Xiao-yan Tang

DOI: 10.1007/s100510170097

Cite this article as:
Lou, S., Lin, J. & Tang, X. Eur. Phys. J. B (2001) 22: 473. doi:10.1007/s100510170097

Abstract:

The Painlevé integrability of the 2+1 dimensional AKNS system is proved. Using the standard truncated Painlevé expansion which corresponds to a special Bäcklund transformation, some special types of the localized excitations like the solitoff solutions, multi-dromion solutions and multi-ring soliton solutions are obtained.

PACS. 02.30.Ik Integrable systems – 02.30.Jr Partial differential equations – 05.45.Yv Solitons

Copyright information

© EDP Sciences, Springer-Verlag 2001

Authors and Affiliations

  • Sen-yue Lou
    • 1
  • Ji Lin
    • 1
  • Xiao-yan Tang
    • 1
  1. 1.Department of Physics, Shanghai Jiao Tong University, Shanghai 200030, PR ChinaCN
  2. 2.Physics Department of Ningbo University, Ningbo 315211, PR ChinaCN
  3. 3.Center of Nonlinear Science, University of Science and Technology of China, Hefei, Anhui 230026, PR ChinaCN
  4. 4.Department of Physics, Zhejiang Normal University, Jinghua 321004, PR ChinaCN